Alert archive / Florida / Gale Warnings in 2009

Gale Warning 1, NWS Tallahassee, FL

January 19, 2009

NWS Tallahassee, FL issued this gale warning at Jan 19, 2009, 10:23 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2009, 10:23 PM EST (03:23 UTC)
Expired
Jan 20, 2009, 4:00 AM EST
In force
6 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS72 KTAE 200323
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1023 PM EST MON JAN 19 2009

..GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY FOR OFFSHORE
WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM EST TUESDAY THROUGH
LATE TUESDAY NIGHT FOR OFFSHORE WATERS...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY FOR THE
NEAR SHORE WATERS...

A FRONT WILL SURGE SOUTHEAST ACROSS THE WATERS OVERNIGHT...WITH
VERY STRONG WINDS AND HIGH SEAS DEVELOPING AND INCREASING FROM
NEARSHORE TO OFFSHORE. GALE FORCE GUSTS ARE EXPECTED OFFSHORE.
SMALL CRAFT ADVISORY CONDITIONS ARE FORECAST THROUGH LATE TUESDAY
AFTERNOON.

GMZ770-775-200930-
/O.NEW.KTAE.GL.W.0001.090120T0323Z-090120T0900Z/
/O.EXT.KTAE.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1023 PM EST MON JAN 19 2009

...GALE WARNING IN EFFECT UNTIL 4 AM EST TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NOW IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS PREVAILING WINDS OF 34 TO 47 KNOTS OR
FREQUENT GUSTS IN EXCESS OF 34 KNOTS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.

MARINERS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ730-750-755-765-200930-
/O.CON.KTAE.SC.Y.0006.000000T0000Z-090121T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
1023 PM EST MON JAN 19 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BLOCK
1 follow-up statement
979 
WHUS72 KTAE 200920
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 AM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE TONIGHT FOR THE
OFFSHORE WATERS...

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TODAY FOR THE
NEAR SHORE WATERS...

GMZ770-775-201530-
/O.EXP.KTAE.GL.W.0001.000000T0000Z-090120T0900Z/
/O.CON.KTAE.SC.Y.0005.000000T0000Z-090121T0600Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 AM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
WEDNESDAY...

THE GALE WARNING IS NO LONGER IN EFFECT. HOWEVER...GUSTS NEAR GALE
FORCE WILL REMAIN POSSIBLE UNTIL SUNRISE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-750-755-765-201530-
/O.CON.KTAE.SC.Y.0006.000000T0000Z-090121T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
420 AM EST TUE JAN 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION AND
FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

18-WOOL

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 19, 9:55 PM EST, 28 minutes earlier.

Area forecast discussion, Jan 19, 9:55 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 PM EST MON JAN 19 2009

UPDATED CWF TO ISSUE GALE WARNING FOR GALE FORCE GUSTS OFFSHORE
UNTIL 4AM TUES. RECENT OFFSHORE BUOYS CONT TO SHOW SUSTAINED WINDS
APPROACHING 35 KNOTS AND FREQUENT GUSTS EXCEEDING 35 KTS. GUSTS
SHOULD DROP BELOW 35KTS TOWARD SUNRISE.
__________________________________________________________________
.SYNOPSIS...
AT 715 PM EST...IT WAS MOSTLY CLOUDY ACROSS THE REGION. RADAR
INDICATED SCATTERED SHOWERS AND WIDELY SCATTERED THUNDERSTORMS ALONG
AND JUST AHEAD OF A COLD FRONT...MAINLY IN TAYLOR COUNTY FL.
TEMPS RANGED FROM AROUND 50 SE ALA/SW GA TO AROUND 60 COAST. WINDS
RANGED FROM LIGHT SE ACROSS SE BIG BEND UP TO NW 20-25 MPH WITH
GUSTS TO 30 MPH ACROSS WRN THIRD OF CWA. THIS IN LAKE WIND ADVISORY
LEVELS BUT BEINMG NIGHTTIME AND BELIEVE WINDS WILL DECREASE AFTER
MIDNIGHT SO WILL NOT ISSUE PRODUCT.

AT UPPER LEVELS...
HIGHLY AMPLIFIED CONUS BIG PIX REMAINS HIGHLIGHTED BY RIDGE OVER WRN
CONUS AND TROUGH OVER ERN 1/3RD OF COUNTRY. A SERIES OF UPPER LEVEL
SHORTWAVES WILL SHARPEN THE TROUGH THROUGH WEDNESDAY WITH THE
LEAD SHORT WAVE CURRENTLY DIVING SOUTH INTO THE APPALACHIANS AND
RESPONSIBLE FOR GUIDING YET ANOTHER BLAST OF ARCTIC AIR INTO SE
REGION.

AT LOWER LEVELS...
ABOVE SHORTWAVE ALSO RESPONSIBLE FOR DEVELOPMENT OF CYCLOGENESIS AND
SURFACE LOW OVER CNTRL CAROLINAS AND ALONG A COLD FRONT THIS
EVENING. AT 7 PM EST...PER MSAS COLD FRONT EXTENDS FROM LOW SWWD
ACROSS S/CNTRL GA...TO LOW OVER APALACHICOLA AND INTO THE ADJACENT
GULF. LOW PROGGED TO DEEPEN ALONG THE CAROLINA COAST BY 06Z TUES AND
THEN RACE N/NE INTO ATLC BY SUNRISE. THE COMBINATION OF STRONG HIGH
OVER TEXAS AND LOW OVER CAROLINA COAST IS PROMOTING AN INCREASINGLY
TIGHT N/NW GRADIENT OVER CWA AND SHOULD CONTINUE PAST MIDNIGHT. BY
WEDNESDAY NIGHT...AND UNDER DEEPENING TROUGH...THE HIGH WILL HAVE
MOVED EAST AND BE POSITIONED RIGHT OVER THE NORTH FLORIDA PENINSULA.
WITH LIGHT WINDS AND STRONG RADIATIONAL COOLING...THIS SHOULD BE THE
COLDEST NIGHT OF THE SHORT TERM.

.SHORT TERM (REST OF TONIGHT INTO TUESDAY)...
ABOVE COLD FRONT AND ASSOCIATED CONVECTION SHOULD MOVE EAST OF CWA
AFTER MIDNIGHT. LEADING EDGE OF THE NEXT ARCTIC BLAST IS MOVING
SOUTH TO APPROACH FORECAST AREA THIS EVENING. THUS...IN WAKE OF
FRONT...STRONG COLD ADVECTION WILL KICK AND CONTINUE INTO TUESDAY.
THIS REFLECTED IN REGIONAL OBS...I.W. EVENING TEMPS IN 50S JUST
AHEAD OF FRONT...DOWN TO LOW-MID 40S ACROSS CNTRL ALA DOWN TO MID 30S
WRN ALA. HOWEVER...NOT ENOUGH TIME FOR THIS REAL COLD AIR TO FILTER
INTO CWA OVERNIGHT...ESPECIALLY SE THIRD OF CWA. FORECAST WILL SHOW
MINS FROM AROUND 30 SE ALA TO AROUND 40 SE BIG BEND.

AS HIGH PRESSURE BUILDS IN BEHIND THE FRONT ...THE PRESSURE GRADIENT
WILL TIGHTEN CREATING MODERATE TO BRISK NORTHWESTERLY FLOW OVERNIGHT
AND BRISK AND GUSTY FLOW ON TUESDAY. BY TUESDAY EVENING...H85 TEMPS
PROGGED TO RANGE FROM -6C TO -10C ACROSS THE FORECAST AREA. WITH
SUCH A COLD AIR MASS...HIGH TEMPS ARE UNLIKELY TO REACH 50F ANYWHERE
IN THE CWA TUESDAY AFTERNOON. ZFP UPDATED FOR 1ST PERIOD TO ACCOUNT
FOR MORE ACTIVE EVENING WEATHER ALONG FRONT..AND TO TWEAK CLOUDS AND
WINDS.

&&

.AVIATION...AS THE COLD FRONT PUSHES THROUGH THE REGION WINDS WILL
SHIFT FROM SOUTHWEST TO NORTHWEST AND BECOME QUITE GUSTY AT TIMES.
ADDITIONALLY...SKIES WILL BE CLEARING FROM WEST TO EAST. ALL SITES
SHOULD BE CLEAR BY DAYBREAK WITH BRISK NORTHWEST WINDS CONTINUING
INTO TUESDAY AFTERNOON.

&&

.MARINE...WINDS INCREASING STEADILY THIS EVENING AHEAD/BEHIND THE
COLD FRONT. AT 7 PM EST...BUOY OBS WELL OFFSHORE CURRENTLY RUNNING
AROUND 25KT WITH UP TO 10 FOOT SEAS. CONDITIONS WILL CONTINUE TO
DETERIORATE OVER THE COASTAL WATERS REST OF TONIGHT BEHIND THE
STRONG COLD FRONT. WILL SEE WINDS OF 25-30 KNOTS FOR THE OFFSHORE
WATERS WITH OCCASIONAL GUSTS TO GALE FORCE. WILL TWEAK UP SEAS WELL
OFFSHORE IN EVENING CWF. WINDS WILL GRADUALLY DROP OFF DURING THE
DAY TUESDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. WILL CONTINUE
WITH SMALL CRAFT ADVISORY CURRENTLY IN PLACE.

&&

.FIRE WEATHER...A VERY DRY AIRMASS WILL CONTINUE TO MOVE INTO THE
REGION AND RESULT IN RED FLAG CONDITIONS IN FLORIDA ON TUESDAY DUE
TO BOTH RH DURATION AND DISPERSION. RED FLAG CONDITIONS WILL BE
POSSIBLE ALL AREAS ON WEDNESDAY AS THE CORE OF THE DRY AIRMASS
SETTLES OVERHEAD WITH LONG DURATIONS OF LOW RH EXPECTED. DRY
CONDITIONS WILL CONTINUE INTO THURSDAY AS WELL BEFORE A GRADUAL
MOISTENING TREND BEGINS ON FRIDAY.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...HARD FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
     MORNING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM
     CST/ TUESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
     WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

GM...GALE WARNING OFFSHORE WATERS UNTIL 4 AM EST TUESDAY.

     SMALL CRAFT ADVISORY 4 AM TUESDAY UNTIL 1 AM EST WEDNESDAY FOR
     OFFSHORE WATERS.

     SMALL CRAFT ADVISORY UNTIL 7 PM EST TUESDAY FOR NEARSHORE
     WATERS.

&&

BLOCK/BARRY
Hazardous weather outlook, Jan 19, 5:55 AM EST, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
555 AM EST MON JAN 19 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-201100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
555 AM EST MON JAN 19 2009 /455 AM CST MON JAN 19 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
AREAS OF EARLY MORNING FOG WILL REDUCE VISIBILITIES TO LESS THAN A
MILE AT TIMES OVER PORTIONS OF THE FLORIDA BIG BEND...SOUTHWEST AND
SOUTH CENTRAL GEORGIA. WESTERLY WINDS WILL INCREASE THIS AFTERNOON
IN ADVANCE OF AN APPROACHING STRONG COLD FRONT FROM THE NORTHWEST.
SMALL CRAFT ADVISORIES ARE IN EFFECT...AND THERE IS A HIGH RISK FOR
RIP CURRENTS ALONG THE PANHANDLE BEACHES DUE TO THE ELEVATED SURF.
ALSO...DRIER AIR COMBINED WITH WINDS ABOVE 15 MPH WILL ENHANCE THE
WILDFIRE THREAT FOR PORTIONS OF THE PANHANDLE ALONG THE INTERSTATE
10 CORRIDOR. THE ARCTIC COLD FRONT WILL SWEEP SOUTHEAST THROUGH THE
AREA LATE TONIGHT...WITH WINDS SHIFTING TO THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
ANOTHER SHOT OF COLD DRY AIR WILL KEEP HIGH TEMPS IN THE 40S TO
LOWER 50S BOTH TUESDAY AND WEDNESDAY. EXPECT HARD FREEZES BOTH
WEDNESDAY AND THURSDAY MORNINGS WITH LOWS DROPPING INTO THE UPPER
TEENS TO MIDDLE 20S. THE LOW RELATIVE HUMIDITY WILL ENHANCE THE
SPREAD OF WILDFIRES BOTH TUESDAY AND WEDNESDAY. TEMPERATURES WILL
WARM TO ABOVE NORMAL LEVELS LATER IN THE WEEK AS A SURFACE RIDGE
SHIFTS EAST OF THE REGION AND AN ONSHORE FLOW DEVELOPS. RAIN CHANCES
RETURN FOR THE WEEKEND AS ANOTHER FRONT STALLS TO THE NORTHWEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 3:23 AM ESTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more30 hr
Jan 20, 3:23 AM ESTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more10 hr
Jan 20, 1:49 PM ESTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more17 hr
Jan 20, 2:45 PM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more28 hr

Nearby

Gale Warnings in Florida, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.